Jump to content
artstychic

artstychic: Prozac to Zoloft to Lexapro, now what?

Recommended Posts

artstychic

Hi,

 

i weaned doen to 5mg a year ago and decided to stay for a bit before completely getting off. 

 

I am stable. Is it possible to still have side effects? I've been experiencing nightsweats. I just got a new refill and notice that I always need to adapt when I get a new bottle. 

Share this post


Link to post
artstychic

Hi everyone, 

 

Not sure if I should start a new topic or post here. 

 

Ive been on 5mg I guess for a bit over a year. It has helped me with some health issues, but I’ve become a terrible person. 

 

I have no feelings. I’m very numb except for when I’m angry or sad. I strayed from my relationship, which isn’t like me at all. I didn’t go “all the way” but did enough to hate myself. Which I think was the goal. To self sabotage. And now I feel like a horrible human being. I’m trying so desperately to feel “something” good, validation, something, and it’s not happening. Only despair. When I look at my SO, I have to hold back tears. I don’t understand why he loves me at all. This is the worst depression I’ve ever been in. 

 

Im going to start the weaning process. But now I worry bc it’s going to be tough on top of the horrendous guilt that’s crippling me. 

 

I don’t know. Hoping someone here can help get me through this. 

 

Im getting the syringe tomorrow to start the taper. Going to do 1mg at a time every 4 weeks. 

 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.